MAUDE Adverse Event Report: CORIN LTD TRINITY; COCR MODULAR HEAD Ø28MM MEDIUM 0.0MM 12/14 EUROCONE TAPER

CORIN LTD TRINITY; COCR MODULAR HEAD Ø28MM MEDIUM 0.0MM 12/14 EUROCONE TAPER
Model Number E321.128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Mobilit and trinity revision of the polyethylene insert and cocr mod head after 1 month due to infection.Note 1: the mobilit insert hdm250 is not cleared in the usa.Note 2: this is a regularization within the framework of a clinical study following a change in our event monitoring process of sae from clinical study.
 
Additional Manufacturer Narrative
Per comp (b)(4) - initial report.Additional information including, operative notes, x-rays and medical patient information, has been requested in order to progress with the investigation of this event.And if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been requested and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
COCR MODULAR HEAD Ø28MM MEDIUM 0.0MM 12/14 EUROCONE TAPER
Manufacturer (Section D)
CORIN LTD
the corinium centre
gloucestershire GL71Y J
UK  GL71YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 I YJ
UK   GL7 IYJ
Manufacturer Contact
franck didier
the corinium centre
gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24965861
Report Number9614209-2026-00051
Device Sequence Number10455888
Product Code MEH
UDI-Device Identifier05055196933743
UDI-Public05055196933743
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE321.128
Device Catalogue NumberNOT APPLICABLE
Device Lot Number564763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOBILIT / PE INSERT: HDM250 LOT 561301
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight72 KG